# SDR AALA20121212014

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 50,383 hours, 6,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR AFT EXIT MARKER INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 DOOR AFT EXIT MARKER.  OPS CHECK NORMAL.
